# SDR SWIA201231465

- Difficulty date: January 14, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,305 hours, 13,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 280.00 AND STRINGER NR 3 RIGHT INTERFACE.  (C-CHECK)  REPAIRED PER CRJ700 SRM.
